Multiple View Geometry of General Algebraic Curves. Kaminski, J. Y. and Shashua, A. International Journal of Computer Vision, 56(3):195-219, 2004.
Multiple View Geometry of General Algebraic Curves. [link]Link  Multiple View Geometry of General Algebraic Curves. [link]Paper  bibtex   
@article{journals/ijcv/KaminskiS04,
  added-at = {2005-04-25T00:00:00.000+0200},
  author = {Kaminski, Jeremy Yermiyahou and Shashua, Amnon},
  biburl = {http://www.bibsonomy.org/bibtex/260034e31ad82326b86ffdc1c93d68a28/dblp},
  date = {2005-04-25},
  description = {dblp},
  ee = {http://dx.doi.org/10.1023/B:VISI.0000011204.89453.4d},
  interhash = {0d682a8ea55991e725452fa3451d2609},
  intrahash = {60034e31ad82326b86ffdc1c93d68a28},
  journal = {International Journal of Computer Vision},
  keywords = {dblp},
  number = 3,
  pages = {195-219},
  timestamp = {2005-04-25T00:00:00.000+0200},
  title = {Multiple View Geometry of General Algebraic Curves.},
  url = {http://dblp.uni-trier.de/db/journals/ijcv/ijcv56.html#KaminskiS04},
  volume = 56,
  year = 2004
}
Downloads: 0